MAUDE Adverse Event Report: ABBOTT MEDICAL TACTICATH¿ CONTACT FORCE ABLATION CATHETER, SENSOR ENABLED¿ BID CURVE F-J; Catheter, percutaneous, cardiac ablation, for treatment of atrial fibrillation

ABBOTT MEDICAL TACTICATH¿ CONTACT FORCE ABLATION CATHETER, SENSOR ENABLED¿ BID CURVE F-J; Catheter, percutaneous, cardiac ablation, for treatment of atrial fibrillation
Model Number A-TCSE-FJ
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 01/22/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The batch record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.Per the ifu, cardiac tamponade and pericardial effusion are known risks during the use of this device.
 
Event or Problem Description
During an rvot premature ventricular contractions procedure, a cardiac perforation occurred requiring surgery.An agilis sheath was placed into the right ventricle (rv).The tacticath se ablation catheter was advanced into the rv.While attempting to maneuver from the rv apex, the physician advanced the catheter toward the anterior side of the rv apex with 35 grams and perforated through.Impedance went from 135 ohms to 350 ohms.The patient's blood pressure dropped.The catheter was withdrawn into the sheath.A viewflex catheter visualized pericardial fluid buildup over the rv which was verified with transesophageal echocardiogram.A pericardial drain was placed and 400ml were removed.A central line was placed and the patient stabilized and was transferred to the icu.Later the patient underwent surgery for a pericardial window and was extubated from the vent that night.No ablations had been performed.There were no performance issues with any abbott device.

Brand Name
TACTICATH¿ CONTACT FORCE ABLATION CATHETER, SENSOR ENABLED¿ BID CURVE F-J
Common Device Name
Catheter, percutaneous, cardiac ablation, for treatment of atrial fibrillation
Manufacturer (Section D)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24387358
Report Number3008452825-2026-00069
Device Sequence Number18771312
Product Code OAE
UDI-Device Identifier05415067027665
UDI-Public(01)05415067027665(10)11011229(17)280731
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberA-TCSE-FJ
Device Catalogue NumberA-TCSE-FJ
Device Lot Number11011229
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2026
Initial Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient Age80 YR
Patient SexMale
Patient Weight108 KG
Patient EthnicityNon Hispanic
Patient RaceWhite